# SDR CALA2024060501701

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 111,700 hours, 11,385 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 0617
- Condition: Warning Message
- Location: Left
- Part time: 109,528 hours, 11,325 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC GEN SYS L EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTR OL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2431761 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE    GENERATOR CONTROL UNIT (L) REF L/P 8170313 FOR CORRECTIVE ACTION. ELEC GEN SYS L EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. RESET PER ECL RESET SUCCESSFUL DEBRIEFED FLT CREW LEFT IDG DISCONNECTED 2 HRS INTO FLIGHT ACCOMPLISHED RESET LASTED 20 MINUTES DICONNECTED AGAIN AIRCRAFT RETURNED TO EWR PERFORMED FIM TASK 24-21 TASK 817 IDG OPEN CIRCUIT PROBLEM. ALL WIRING CHECKS ARE GOOD. REMOVED AND REPLACED LEFT GCU PER AMM TASK 24-22-02-400-801.NEED ENGINE RUN DUE TO HISTORY. ELEC GEN SYS L MESSAGE WAS THERE BEFORE  REPLACE THE LEFT GCU BUT UNIT, GENERATOR OFF 25-2422-9-0002 0617 ON 25-2422-9-0002 0719 UNIT, GENERATOR OFF 25-2422-9-0002 0617 ON 0000 DISAPPEARED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1011973 SN OFF 0617 PERFORMED LEFT GCU SOFTWARE LOAD IAW AMM 24-22-02-400-802 AND LEFT GCU INSTALLATION TEST IAW AMM 24-22-02-710-802. TEST PASSED. LEFT ENGINE RUN WAS PERFORMED AND NO FAULTS NOTED.
